# SDR 2019FA0000117

- Difficulty date: April 11, 2019
- Submitted: April 11, 2019
- Operation: General aviation
- Aircraft: N4162Z
- Make and model: Piper PA-32R-301T
- Aircraft serial: 3257127
- System (JASC): 7933 · Engine Oil Temperature
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THE FACTORY OIL TEMPERATURE SYSTEM GAVE WARNING THAT OIL TEMP WAS HIGH WHILE IN CRUSE. PILOT LANDED AT NEAREST AIRPORT AND CHECK OIL LEVEL WHICH WAS NORMAL. COULD NOT DUPLICATE PROBLEM AFTER LANDING. CONTINUED FLIGHT TO DESTINATION WITHOUT FURTHER ISSUES.
